AMS eContent Search Results
Matches for: msc=(06F05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Anne Bouillard, Erwan Faou and Maxime Zavidovique. Fast weak--KAM integrators for separable Hamiltonian systems. Math. Comp. 85 (2016) 85-117.
Abstract, references, and article information   
View Article: PDF

[2] N. Galatos and J. G. Raftery. Idempotent residuated structures: Some category equivalences and their applications. Trans. Amer. Math. Soc. 367 (2015) 3189-3223.
Abstract, references, and article information   
View Article: PDF

[3] Elena Olivos and Wim H. Schikhof. All proper multiplications on the completion of a totally ordered abelian group. Contemporary Mathematics 596 (2013) 237-242.
Book volume table of contents
View Article: PDF

[4] Elena Olivos and Wim H. Schikhof. All proper multiplications on the completion of a totally ordered abelian group. Contemporary Mathematics 596 (2013) 237-242.
Book volume table of contents   
View Article: PDF

[5] Nikolaos Galatos and Peter Jipsen. Residuated frames with applications to decidability. Trans. Amer. Math. Soc. 365 (2013) 1219-1249.
Abstract, references, and article information   
View Article: PDF

[6] P. N. Ánh, L. Márki and P. Vámos. Divisibility theory in commutative rings: Bezout monoids. Trans. Amer. Math. Soc. 364 (2012) 3967-3992.
Abstract, references, and article information   
View Article: PDF

[7] Eduard Ortega, Francesc Perera and Mikael Rørdam. The Corona Factorization Property and refinement monoids. Trans. Amer. Math. Soc. 363 (2011) 4505-4525. MR 2806681.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] P. N. Ánh and M. Siddoway. Divisibility theory of semi-hereditary rings. Proc. Amer. Math. Soc. 138 (2010) 4231-4242. MR 2680049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Pere Ara. The regular algebra of a poset. Trans. Amer. Math. Soc. 362 (2010) 1505-1546. MR 2563739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] J. G. Raftery. Representable idempotent commutative residuated lattices. Trans. Amer. Math. Soc. 359 (2007) 4405-4427. MR 2309191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] William Craig. Semigroups underlying first-order logic. Memoirs of the AMS 184 (2006) MR 2262055.
Book volume table of contents   

[12] John Lawrence and Boza Tasic. $HSP\not = SHPS$ for commutative rings with identity. Proc. Amer. Math. Soc. 134 (2006) 943-948. MR 2196024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] W. J. Blok and C. J. van Alten. On the finite embeddability property for residuated ordered groupoids. Trans. Amer. Math. Soc. 357 (2005) 4141-4157. MR 2159703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Gejza Jenca and Sylvia Pulmannová. Orthocomplete effect algebras. Proc. Amer. Math. Soc. 131 (2003) 2663-2671. MR 1974321.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Hassan Sedaghat. On the relational basis of Cayley's theorem and of similar representations for algebras . Trans. Amer. Math. Soc. 347 (1995) 3053-3060. MR 1286006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] H. Mitsch. A natural partial order for semigroups . Proc. Amer. Math. Soc. 97 (1986) 384-388. MR 840614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Lou van den Dries and Hilbert Levitz. On Skolem's exponential functions below $2\sp{2\sp{X}}$ . Trans. Amer. Math. Soc. 286 (1984) 339-349. MR 756043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Maynard Arsove and Heinz Leutwiler. Algebraic potential theory. Memoirs of the AMS 23 (1980) MR 550855.
Book volume table of contents


Results: 1 to 18 of 18 found      Go to page: 1